# SDR IPXA2014060283132

- Difficulty date: May 16, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 28,819 hours, 19,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Part serial: UNK
- Condition: Dented
- Location: Bs 1460 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-16 INSPECTION,  FRAME BS 1460, S26R IS DENTED.  REPAIRED FRAME SECTION IAW SRM 53-00-07-2R, REPAIR 5, DETAIL I.
